Cerebral pachyleptomeningitis associated with MPO-ANCA induced by PTU therapy

Takato Abe, Shigeru Nogawa, Norio Tanahashi, Junichi Shiraishi, Eiji Ikeda, Norihiro Suzuki

研究成果: Article査読

6 被引用数 (Scopus)

抄録

A 34-year-old woman with hyperthyroidism, who had been previously treated with propylthiouracil (PTU) is reported. She was admitted because of clumsiness in her left hand and abnormal behavior. A neurological examination demonstrated impairment of higher cortical function, and weakness and hyperreflexia of the left leg. An MRI scan with gadolinium enhancement showed pachyleptomeningeal thickening in the right fronto-parietal lobe. Blood tests revealed a high MPO-ANCA titer of 122 EU (normal:<10 EU). After steroid administration, the neurological symptoms and the MRI findings improved markedly. This is the first report of PTU-induced cerebral pachyleptomeningitis associated with a high serum MPO-ANCA titer.

本文言語English
ページ(範囲)247-250
ページ数4
ジャーナルInternal Medicine
46
5
DOI
出版ステータスPublished - 2007 3月 1

ASJC Scopus subject areas

  • 内科学

フィンガープリント

「Cerebral pachyleptomeningitis associated with MPO-ANCA induced by PTU therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル